Toggle Main Menu Toggle Search

Open Access padlockePrints

An approach to estimation in relative survival regression

Lookup NU author(s): Professor Robin Henderson

Downloads


Publication metadata

Author(s): Pohar Perme M, Henderson R, Stare J

Publication type: Article

Publication status: Published

Journal: Biostatistics

Year: 2009

Volume: 10

Issue: 1

Pages: 136-146

ISSN (print): 1465-4644

ISSN (electronic): 1468-4357

Publisher: Oxford University Press

URL: http://dx.doi.org/10.1093/biostatistics/kxn021

DOI: 10.1093/biostatistics/kxn021


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share